# SDR 2011FA0000602

- Difficulty date: September 16, 2011
- Submitted: September 16, 2011
- Operation: General aviation
- Aircraft: N536ND
- Make and model: Cessna 172S
- Aircraft serial: 172S10932
- Aircraft time: 1,343 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Pin
- Part number: 07436311
- Condition: Loose
- Location: Nlg Strut
- Part time: 1,343 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HARD LANDING INSPECTION, INNER STRUT TUBE CAP PINS WERE FOUND TO BE LOOSE AND ELONGATING. THIS HAS BEEN FOUND IN NUMEROUS ACFT IN OUR FLEET OF 62 ACFT RANGING FROM LOOSE PINS TO PIN DISPLACEMENT CAUSING CAP AND TUBE SEPERATION.  MFG AND LOCAL FSDO HAVE BEEN NOTIFIED.
